The combinatorics of degenerate covers and an application for general curves of genus 3

Magaard, Kay and Völklein, Helmut and Wiesend, Götz (2008) The combinatorics of degenerate covers and an application for general curves of genus 3. Albanian J. Math., 2 (3). pp. 145-158.

[img]
Preview
Text
039.pdf

Download (235kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 20:05
Last Modified: 06 Dec 2017 20:05
URI: http://kerkoje.com/id/eprint/173

Actions (login required)

View Item View Item